# SDR SWAA011880

- Difficulty date: June 30, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 11,356 hours, 7,161 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bearing
- Part number: DAS414A1508
- Condition: Loose
- Location: Tail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11055-55, FOUND LH & RH ELEVATORS # 4 ELEVATOR HINGE BEARINGS LOOSE.                        R&R BOTH ELEVATOR HINGE ASSY'S PER SWA RA.
